# SDR SWAA2022030224014

- Difficulty date: January 29, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 41,659 hours, 24,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A94014
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; STA 767 + 5; FLOORBOARD SPLICE STRAP; CORROSION ON UPPER AND LOWER SURFACES / REMOVED CORROSION FROM STA 767+5 FLOOR SPLICE STRAP I/A/W SRM 51-10-02 PAR 15. 100% MATERIAL LOSS; REPLACED PART I/A/W SRM 51-10-020-0G-0 PAR 9 P/N 146A-9401-4; SI# 3530573 A-TAG # WN4237 AIPC 53-42-11-30.
